# SDR UPS204343

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 66137463
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND NR 2 HINGE BEARING BLOCK ON LT WING, OUTBOARD AILERON TO BE WORN AND HAVE EXCESSIVE PLAY, BACK AND FORTH, SIDE TO SIDE.  (NOTE UPON REMOVAL OF BEARING BLOCK FOUND FITTING CORRODED).  REMOVED AND INSTALLED NEW FITTING.  WORK DONE I/A/W SRM'S 51-30-2, 51-30-5.
